Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 16, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 27, 2009, 3:44 PM CST. It took effect at Feb 28, 2009, 12:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 3:44 PM CST (21:44 UTC)
- In effect from
- Feb 28, 2009, 12:00 PM CST
- Expired
- Feb 28, 2009, 9:52 PM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
324 WHUS74 KMOB 272144 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 344 PM CST FRI FEB 27 2009 ..A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL EARLY MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY IN ALABAMA FROM NOON SATURDAY THROUGH 6 PM SUNDAY AFTERNOON... .A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH SATURDAY MORNING AS AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT APPROACH FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE COLD FRONT DEVELOPING MOSTLY LATE FRIDAY NIGHT MOVING EAST AND SOUTH ACROSS THE REGION EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. IN THE THE WAKE OF THE FRONT A STRONG WEST TO NORTHWEST FLOW CAN BE EXPECTED THROUGH SUNDAY MIDDAY...BECOMING NORTH AND GRADUALLY DIMINISHING LATE SUNDAY THROUGH MORNING MORNING. GMZ630-281345- /O.NEW.KMOB.SC.Y.0016.090228T1800Z-090302T0000Z/ MOBILE BAY- 344 PM CST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM SATURDAY TO 6 PM CST SUNDAY... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY IN ALABAMA FROM NOON SATURDAY THROUGH 6 PM SUNDAY AFTERNOON... A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH SATURDAY MORNING AS AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT APPROACH FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE COLD FRONT DEVELOPING MOSTLY LATE FRIDAY NIGHT MOVING EAST AND SOUTH ACROSS THE REGION EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. IN THE THE WAKE OF THE FRONT A STRONG WEST TO NORTHWEST FLOW CAN BE EXPECTED THROUGH SUNDAY MIDDAY...BECOMING NORTH AND GRADUALLY DIMINISHING LATE SUNDAY THROUGH MORNING MORNING. A LIGHT SOUTHERLY FLOW WILL DEVELOP BY LATE TUESDAY AS HIGH PRESSURE SETTLES OVER THE CENTRAL GULF REGION.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-281345- /O.EXT.KMOB.SC.Y.0015.000000T0000Z-090302T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 PM CST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... ..A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL EARLY MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH SATURDAY MORNING AS AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT APPROACH FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE COLD FRONT DEVELOPING MOSTLY LATE FRIDAY NIGHT MOVING EAST AND SOUTH ACROSS THE REGION EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. IN THE THE WAKE OF THE FRONT A STRONG WEST TO NORTHWEST FLOW CAN BE EXPECTED THROUGH SUNDAY MIDDAY... BECOMING NORTH AND GRADUALLY DIMINISHING LATE SUNDAY THROUGH MORNING MORNING. A LIGHT SOUTHERLY FLOW WILL DEVELOP BY LATE TUESDAY AS HIGH PRESSURE SETTLES OVER THE CENTRAL GULF REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
467 WHUS74 KMOB 281022 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 422 AM CST SAT FEB 28 2009 ..A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL EARLY MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY IN ALABAMA FROM NOON SATURDAY THROUGH 6 PM SUNDAY AFTERNOON... .SYNOPSIS...A STRONG SOUTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL APPROACH FROM THE WEST BRINGING SHOWERS AND THUNDERSTORMS MOVING EAST AND SOUTH ACROSS THE REGION THROUGH THIS AFTERNOON. WIND WILL SHIFT TO WEST THEN NORTHWEST AND STRENGTHENING THROUGH SUNDAY MIDDAY...BECOMING NORTH AND DIMINISHING LATE SUNDAY THROUGH MORNING MORNING. A LIGHT RETURN FLOW WILL DEVELOP BY LATE TUESDAY AS A HIGH MOVES OVER THE CENTRAL GULF REGION. GMZ630-281830- /O.EXT.KMOB.SC.Y.0016.090228T1800Z-090302T0400Z/ MOBILE BAY- 422 AM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 10 PM CST SUNDAY. A STRONG SOUTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL APPROACH FROM THE WEST BRINGING SHOWERS AND THUNDERSTORMS MOVING EAST AND SOUTH ACROSS THE REGION THROUGH THIS AFTERNOON. WIND WILL SHIFT TO WEST THEN NORTHWEST AND STRENGTHENING THROUGH SUNDAY MIDDAY...BECOMING NORTH AND DIMINISHING LATE SUNDAY THROUGH MORNING MORNING. A LIGHT RETURN FLOW WILL DEVELOP BY LATE TUESDAY AS A HIGH MOVES OVER THE CENTRAL GULF REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-281830- /O.CON.KMOB.SC.Y.0015.000000T0000Z-090302T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 422 AM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. A STRONG SOUTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL APPROACH FROM THE WEST BRINGING SHOWERS AND THUNDERSTORMS MOVING EAST AND SOUTH ACROSS THE REGION THROUGH THIS AFTERNOON. WIND WILL SHIFT TO WEST THEN NORTHWEST AND STRENGTHENING THROUGH SUNDAY MIDDAY...BECOMING NORTH AND DIMINISHING LATE SUNDAY THROUGH MORNING MORNING. A LIGHT RETURN FLOW WILL DEVELOP BY LATE TUESDAY AS A HIGH MOVES OVER THE CENTRAL GULF REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
981 WHUS74 KMOB 281216 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 616 AM CST SAT FEB 28 2009 ..A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL EARLY MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY IN ALABAMA FROM NOON SATURDAY THROUGH 6 PM SUNDAY AFTERNOON... .SYNOPSIS...A STRONG SOUTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL APPROACH FROM THE WEST BRINGING SHOWERS AND THUNDERSTORMS MOVING EAST AND SOUTH ACROSS THE REGION THROUGH THIS AFTERNOON. WIND WILL SHIFT TO WEST THEN NORTHWEST AND STRENGTHENING THROUGH SUNDAY MIDDAY...BECOMING NORTH AND DIMINISHING BELOW SMALL CRAFT CRITERIA THROUGH SUNRISE MONDAY MORNING...EXCEPT 3 AM OVER MOBILE BAY. A LIGHT RETURN FLOW WILL DEVELOP BY LATE TUESDAY AS A HIGH MOVES OVER THE CENTRAL GULF REGION. GMZ630-282030- /O.EXT.KMOB.SC.Y.0016.090228T1800Z-090302T0900Z/ MOBILE BAY- 616 AM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 AM CST MONDAY. .SYNOPSIS...A STRONG SOUTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL APPROACH FROM THE WEST BRINGING SHOWERS AND THUNDERSTORMS MOVING EAST AND SOUTH ACROSS THE REGION THROUGH THIS AFTERNOON. WIND WILL SHIFT TO WEST THEN NORTHWEST AND STRENGTHENING THROUGH SUNDAY MIDDAY...BECOMING NORTH AND DIMINISHING BELOW SMALL CRAFT CRITERIA THROUGH SUNRISE MONDAY MORNING...EXCEPT 3 AM OVER MOBILE BAY. A LIGHT RETURN FLOW WILL DEVELOP BY LATE TUESDAY AS A HIGH MOVES OVER THE CENTRAL GULF REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-282030- /O.CON.KMOB.SC.Y.0015.000000T0000Z-090302T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 616 AM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. .SYNOPSIS...A STRONG SOUTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL APPROACH FROM THE WEST BRINGING SHOWERS AND THUNDERSTORMS MOVING EAST AND SOUTH ACROSS THE REGION THROUGH THIS AFTERNOON. WIND WILL SHIFT TO WEST THEN NORTHWEST AND STRENGTHENING THROUGH SUNDAY MIDDAY...BECOMING NORTH AND DIMINISHING BELOW SMALL CRAFT CRITERIA THROUGH SUNRISE MONDAY MORNING...EXCEPT 3 AM OVER MOBILE BAY. A LIGHT RETURN FLOW WILL DEVELOP BY LATE TUESDAY AS A HIGH MOVES OVER THE CENTRAL GULF REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
170 WHUS74 KMOB 281524 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 924 AM CST SAT FEB 28 2009 ..A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL EARLY MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY IN ALABAMA FROM NOON SATURDAY THROUGH 6 PM SUNDAY AFTERNOON... .SYNOPSIS...MODERATE ONSHORE FLOW WILL PRECEDE A FRONT CROSSING THE AREA THIS AFTERNOON INTO THIS EVENING. INITIALLY STRONG OFFSHORE FLOW WILL FOLLOW AS A STRONG...COLD AIRMASS PUSHES OVER THE AREA...BUILDING TO VERY STRONG LATER TONIGHT INTO SUNDAY. THE FLOW WILL BEGIN TO EASE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH PRESSURE APPROACHES THE AREA...FALLING BELOW SMALL CRAFT ADVISORY CRITERIA BY MONDAY MORNING. GMZ650-655-670-675-282330- /O.CON.KMOB.SC.Y.0015.000000T0000Z-090302T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 924 AM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. MODERATE ONSHORE FLOW WILL PRECEDE A FRONT CROSSING THE AREA THIS AFTERNOON INTO THIS EVENING. INITIALLY STRONG OFFSHORE FLOW WILL FOLLOW AS A STRONG...COLD AIRMASS PUSHES OVER THE AREA...BUILDING TO VERY STRONG LATER TONIGHT INTO SUNDAY. THE FLOW WILL BEGIN TO EASE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH PRESSURE APPROACHES THE AREA...FALLING BELOW SMALL CRAFT ADVISORY CRITERIA BY MONDAY MORNING. WINDS ARE EXPECTED TO RISE TO 25 TO 30 KNOTS...WITH GUST ABOVE 34 KNOTS LIKELY. SEAS OF 3 TO 5 FEET WILL BUILD TO 6 NEAR SHORE TO AROUND 10 FEET WELL OFFSHORE TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-282330- /O.CON.KMOB.SC.Y.0016.090228T1800Z-090302T0900Z/ MOBILE BAY- 924 AM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY. MODERATE ONSHORE FLOW WILL PRECEDE A FRONT CROSSING THE AREA THIS AFTERNOON INTO THIS EVENING. INITIALLY STRONG OFFSHORE FLOW WILL FOLLOW AS A STRONG...COLD AIRMASS PUSHES OVER THE AREA...BUILDING TO VERY STRONG LATER TONIGHT INTO SUNDAY. THE FLOW WILL BEGIN TO EASE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH PRESSURE APPROACHES THE AREA...FALLING BELOW SMALL CRAFT ADVISORY CRITERIA BY MONDAY MORNING. SOUTH TO SOUTHWEST WINDS AROUND 15 KNOTS WILL RISE ABOVE 20 KNOTS BY THIS EVENING AS THEY BECOME NORTHWEST...RISING TO AROUND 25 KNOTS WITH GUSTS TO OVER 34 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
928 WHUS74 KMOB 282118 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 318 PM CST SAT FEB 28 2009 ..A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL EARLY MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY IN ALABAMA FROM NOON SATURDAY THROUGH 6 PM SUNDAY AFTERNOON... .SYNOPSIS...STRONG OFFSHORE FLOW WILL FOLLOW A FRONT MOVING OVER THE AREA THIS AFTERNOON THROUGH THIS EVENING. STRONG TO VERY STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA AS A COLD...ARCTIC AIRMASS MOVES OVER THE AREA BEHIND THE FRONT. FLOW WILL EASE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH PRESSURE MOVES OVER...THEN EAST OF THE MISSISSIPPI RIVER VALLEY. GMZ650-655-670-675-010530- /O.EXT.KMOB.SC.Y.0015.000000T0000Z-090301T1200Z/ /O.NEW.KMOB.GL.A.0001.090301T1200Z-090302T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 318 PM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. STRONG OFFSHORE FLOW WILL FOLLOW A FRONT MOVING OVER THE AREA THIS AFTERNOON THROUGH THIS EVENING. STRONG TO VERY STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA AS A COLD...ARCTIC AIRMASS MOVES OVER THE AREA BEHIND THE FRONT. FLOW WILL EASE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH PRESSURE MOVES OVER...THEN EAST OF THE MISSISSIPPI RIVER VALLEY. WINDS ARE EXPECTED TO RISE TO AROUND 30 KNOTS BY SUNRISE SUNDAY...WITH FREQUENT GUSTS ABOVE 34 KNOTS LIKELY THROUGH THE DAY. SEAS OF 3 TO 5 FEET WILL BUILD TO 6 NEAR SHORE TO AROUND 10 FEET WELL OFFSHORE TONIGHT INTO SUNDAY. WINDS WILL EASE THROUGH THE NIGHT...RANGING FROM 15 TO 20 KNOTS BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630-010530- /O.EXT.KMOB.SC.Y.0016.000000T0000Z-090301T1200Z/ /O.NEW.KMOB.GL.A.0001.090301T1200Z-090302T0600Z/ MOBILE BAY- 318 PM CST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. STRONG OFFSHORE FLOW WILL FOLLOW A FRONT MOVING OVER THE AREA THIS AFTERNOON THROUGH THIS EVENING. STRONG TO VERY STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA AS A COLD...ARCTIC AIRMASS MOVES OVER THE AREA BEHIND THE FRONT. FLOW WILL EASE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH PRESSURE MOVES OVER...THEN EAST OF THE MISSISSIPPI RIVER VALLEY. WINDS ARE EXPECTED TO RISE TO AROUND 30 KNOTS BY SUNRISE SUNDAY...WITH FREQUENT GUSTS ABOVE 34 KNOTS LIKELY THROUGH THE DAY. WINDS WILL EASE THROUGH THE NIGHT...RANGING FROM 15 TO 20 KNOTS BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
149 WHUS74 KMOB 010352 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 952 PM CST SAT FEB 28 2009 ...A GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT FOR THE ALABAMA AND FLORIDA COASTAL WATERS OUT TO 60 NM INCLUDING MOBILE BAY... .SYNOPSIS...STRONG NORTHWEST WINDS WILL INCREASE TO GALE FORCE TONIGHT AND CONTINUE THROUGH SUNDAY IN THE WAKE OF A STRONG COLD FRONT. THE STRONG WINDS WILL GRADUALLY DECREASE SUNDAY NIGHT INTO MONDAY AS HIGH PRESSURE BUILDS OVER THE REGION. GMZ650-655-670-675-011200- /O.UPG.KMOB.SC.Y.0015.000000T0000Z-090301T1200Z/ /O.NEW.KMOB.GL.W.0001.090301T0352Z-090302T0600Z/ /O.UPG.KMOB.GL.A.0001.090301T1200Z-090302T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 952 PM CST SAT FEB 28 2009 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS IN EXCESS OF GALE FORCE ARE EXPECTED OVERNIGHT THROUGH LATE SUNDAY. SEAS WILL BUILD TO 6 FEET NEAR SHORE TO AROUND 10 FEET WELL OFFSHORE TONIGHT INTO SUNDAY. WINDS WILL GRADUALLY DECREASE SUNDAY NIGHT INTO MONDAY AS HIGH PRESSURE BUILDS OVER THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-011200- /O.UPG.KMOB.SC.Y.0016.000000T0000Z-090301T1200Z/ /O.NEW.KMOB.GL.W.0001.090301T0352Z-090302T0600Z/ /O.UPG.KMOB.GL.A.0001.090301T1200Z-090302T0600Z/ MOBILE BAY- 952 PM CST SAT FEB 28 2009 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. FREQUENT NORTHWEST WIND GUSTS IN EXCESS OF GALE FORCE ARE EXPECTED OVERNIGHT THROUGH LATE SUNDAY. WINDS WILL DECREASE SUNDAY NIGHT INTO MONDAY AS HIGH PRESSURE BUILDS ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:26 PM CST, 18 minutes earlier.
Area forecast discussion, Feb 27, 3:26 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CST FRI FEB 27 2009
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) FIRST THINGS FIRST...TAKING
A LOOK AT THE CURRENT SITUATION OVER THE CONUS AND SURROUNDING
AREAS...THE UPPER AIR ANALYSIS SHOWS A RIDGE STRETCHING NORTH OVER
THE WESTERN CONUS/CA FROM HIGH PRESSURE OFF THE PACIFIC COAST OF
BAJA. A TROUGH STRETCHED SOUTH OVER THE EASTERN CONUS/CA FROM A CLOSED
LOW NEAR HUDSON BAY....WITH A CLOSED LOW MOVING EAST OF THE NORTHERN
US ROCKIES...AND MORE ENERGY MOVING OVER THE LOWER MISS RIVER VALLEY
TO THE SOUTHEASTERN CONUS. A SURFACE FRONT STRETCHED FROM W-ERN TX
EAST ACROSS THE MISS DELTA BEFORE HEADING NORTHEAST TOWARDS NEW
ENGLAND. ...WITH A PRE-FRONTAL SURFACE TROUGH OVER GA AND THE
CAROLINAS. RESULT IS A BAND PF SHRA/TSRA STRETCHING FROM SOUTHERN AR
ACROSS NORTHERN MS/AL/GA TO THE CAROLINAS.
THROUGH THE FIRST TWO PERIODS OF THE FORECAST...GUIDANCE IS
ADVERTISING THE CURRENT ENERGY MOVING EAST OF THE AREA INTO TONIGHT
AS THE NORTHERN PAINS SYSTEM MOVES TOWARDS THE AREA. THE INITIAL
PASSING SYSTEM WILL PUSH THE FRONT SOUTH OVER THE TENN RIVER
VALLEY...LAYING IT ALONG THE I-20 CORRIDOR AS THE STRONGER SYSTEM
APPROACHES. THIS LEAVES GOOD INSTABILITY AND SHEAR OVER THE FA INTO
THIS EVENING...WITH THE CHANCE FOR SEVERE WEATHER LASTING INTO THIS
EVENING...MAINLY OVER THE NORTHERN QUARTER OF THE FA. AS THE PLAINS
SYSTEM APPROACHES THE AREA...THE SURFACE FRONT WEST OF THE FA GETS
PUSHED TOWARDS THE AREA...WITH A SURFACE LOW FORMING OVER MS/AL LATE
TONIGHT INTO SATURDAY...HEADING NORTHEAST. STRONG SOUTHERLY FLOW WILL
KEEP THE BEST CHANCE FOR PRECIP OVER NORTHERN AREAS OF THE FA. FOR
THE FORECAST...HAVE WENT WITH A BLENDED APPROACH...USING THE GFS/MAV
FOR PLACING THE BEST PRECIP...BUT QUICKLY TAPER SOUTH OF THE OVER THE
FA...ALA NAM/MET GUIDANCE. WITH LESS PRECIP OVER SOUTHERN AREAS OF
THE FA COOLING THE AIRMASS...HAVE BUMPED TEMPS UP FROM THE MAV OVER
THE SOUTHERN HALF OF THE FA TONIGHT AND SATURDAY...GOING WITH A
MAV/MET BLEND. GUIDANCE MOVES THE FRONT OVER THE FA SATURDAY INTO
SATURDAY EVENING. NAM IS A FEW HOURS SLOWER THAN THE GFS...WITH THE
ECMWF IN BETWEEN. HAVE AGAIN WENT WITH A BLENDED APPROACH...MIXING
THE WARMER MET GUIDANCE IN WITH BETTER INSOLATION EXPECTED AHEAD OF
THE FROPA.
SATURDAY NIGHT INTO SUNDAY IS WHERE THINGS GET REALLY
INTERESTING...WITH LITTLE DIFFERENCES IN TRACK RESULTING IN
SIGNIFICANT DIFFERENCES IN THE FORECAST. THE GFS IS ADVERTISING A
SLIGHTLY MORE SOUTHERLY PATH WITH THE AIRMASS...WITH THE COLDEST
PART OF THE AIRMASS CENTERED OVER SE AL BY SUNDAY SUNRISE...WHILST
THE THE NAM KEEPS IT FURTHER NORTH...WITH THE COLD CENTER OVER
NORTHERN AL BY THE SAME TIME. THE RESULT IS THE GFS ADVERTISING MORE
PRECIP FOR SATURDAY NIGHT...BOTH FRONTAL AND WRAP AROUND. ALSO...WITH
MORE OF THE COLDEST PART OF THE AIRMASS PASSING OVER THE FA...THE
RESULTANT THICKNESS DERIVED PRECIP FOR THE GFS IS ADVERTISING WHITE
STUFF OVER A SIGNIFICANT PORTION OF THE FA...WITH AN INCH OR TWO OVER
NORTHEASTERN SECTIONS OF THE FA. THE NAM IS SIGNIFICANTLY DRIER FOR
SATURDAY NIGHT...WITH LITTLE WRAP AROUND PRECIP AND WITH ANY DYNAMICS
A BIT FARTHER NORTH...LESS WITH THE FRONTAL PASSAGE. FOR THE
FORECAST...HAVE BLENDED THE POPS. GFS IS ALSO SLIGHTLY COLDER WITH
THE THICKNESSES. RESULTANT MOS OUTPUT IS GENERALLY CONSISTENT...WITH
SOME TWEAKING NECESSARY...BUT THESE ARE MINOR ONES.
FOR THE LAST PERIOD OF THE SHORT TERM...SUNDAY NIGHT...LOOKS LIKE THE
FA WILL SEE ANOTHER FREEZE....BUT NOT A HARD ONE...WITH TEMPS DIPPING
INTO THE UPPER 20Z AT ITS COLDEST.
.LONG TERM...(MONDAY ON)HAVENT MADE ANY CHANGES TO THE EXTENDED
...OTHER THAN TO BLEND WITH THE UPDATED SHORT TERM...SO HAVE INCLUDED
PREVIOUS EXTENDED DISCUSSION.
******************************* PREVIOUS ***********************
SURFACE HIGH PRESSURE WILL BE IN CONTROL ACROSS THE REGION WITH A
RETURN TO DRY WEATHER PATTERN THROUGH THE REMAINDER OF THE LONG-TERM.
BELOW NORMAL TEMPERATURES TO START OFF THE WEEK...CLIMBING BACK ABOVE
NORMAL AFTER MID WEEK AS THE SURFACE RIDGE SHIFTS EAST FROM THE LOWER
MISS TO THE NORTHEAST GULF. /22
&&
.AVIATION...(18Z ISSUANCE)VFR CONDITIONS FOR ALL SITES THROUGH
MIDNIGHT FOLLOWED BY MVFR/IFR CONDITIONS SAT MORNING. MAIN CONCERN
FOR TONIGHT WILL BE A FEW SHOWERS EARLY FOLLOWED BY SCATTERED TO
NUMEROUS SHOWERS MOVING IN FROM THE WEST AROUND SUNRISE OR SHORTLY
BEFORE SAT MORNING. SOUTHERLY WINDS AT 10 TO 15 KNOTS WITH HIGHER
GUSTS WILL CONTINUE THROUGH MIDNIGHT BECOMING SOUTHWEST THROUGH
MIDDAY SAT AHEAD OF THE FRONT...THEN W TO NW 20 TO 25 KNOTS SAT
AFTERNOON AND SAT NIGHT. /32
&&
.MARINE...A MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH
MIDNIGHT TONIGHT SHIFTING SOUTHWEST AHEAD OF A STRONG COLD FRONT
DURING THE MORNING MORNING HOURS ON SAT. IN THE WAKE OF THE FRONT
EXPECT A STRONG WEST TO NORTHWEST TO DEVELOP SAT AFTERNOON AND
CONTINUE THROUGH SUN MORNING THEN SHIFT NORTH THROUGH SUN NIGHT.
WINDS AND SEAS WILL BEGIN TO SLOWLY SUBSIDE LATE SUN AND SUN
AS THEY SHIFT TO THE NORTH. WITH THIS...HAVE UPDATED CURRENT
ADVISORIES FOR THE MARINE AREA...EXTENDING THE SMALL CRAFT ADVISORY
FOR THE OFFSHORE WATERS THROUGH 12Z MON MORNING...AND STARTING A
SMALL CRAFT ADVISORY FOR MOBILE BAY AT 18Z SAT CONTINUING THROUGH
00Z MON. NORTHERLY WINDS AND SEAS WILL CONTINUE TO SUBSIDE DURING
THE DAY ON MON AND MON NIGHT FOLLOWED BY A LIGHT SOUTHERLY FLOW
POSSIBLE BY TUES AFTERNOON. A BETTER SOUTHERLY FLOW WILL DEVELOP ON
WED AS A RIDGE OF HIGH PRESSURE SHIFTS EAST TO THE CAROLINA/GEORGIA
COAST. /32
&&
.FIRE WEATHER...STRONG SOUTHERLY FLOW IN THE LOWER LEVELS AHEAD OF A FRONTAL
PASSAGE LATE SATURDAY INTO SATURDAY EVENING WILL KEEP MOISTURE LEVELS HIGH
OVER THE AREA. THE STRONG SOUTHERLY LOW LEVEL FLOW WILL CREATE HIGH
DISPERSIONS TONIGHT THROUGH SATURDAY. STRONG NORTHWESTERLY FLOW IS EXPECTED
BEHIND THE FRONT...USHERING IN A COLDER AND DRIER AIRMASS FOR SUNDAY INTO
THE COMING WEEK. AREAS OVER SOUTHEASTERN MISSISSIPPI TO THE WESTERN FLORIDA
PANHANDLE ARE EXPECTED TO SEE THE LOWEST DAYTIME RELATIVE HUMIDITY VALUES
SUNDAY AS THE COLDEST PART OF THE COMING AIRMASS MOVES OVER CENTRAL ALABAMA
...BUT VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT AREA WIDE FOR MONDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 71 37 55 29 / 50 60 20 05 00
PENSACOLA 63 71 42 57 34 / 50 70 30 10 00
DESTIN 62 69 41 57 36 / 50 70 40 10 00
EVERGREEN 60 70 38 52 30 / 70 70 40 20 00
WAYNESBORO 58 65 33 54 28 / 80 50 30 05 00
CAMDEN 61 69 34 50 29 / 80 70 50 20 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: AND MOBILE BAY.
&&Hazardous weather outlook, Feb 27, 12:00 PM CST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1200 PM CST FRI FEB 27 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-281200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1200 PM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MUCH OF SOUTHEAST MISSISSIPPI AND INLAND AREAS OF SOUTHWEST ALABAMA LATER THIS AFTERNOON AND CONTINUE THROUGH THROUGH EARLY THIS EVENING. DUE TO GOOD VERTICAL WIND SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE AND AN APPROACHING JET MAX IN THE UPPER LEVELS OF THE ATMOSPHERE COMBINED COLDER THAN NORMAL AIR ALOFT THE THREAT FOR A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY NORTH OF A LINE STRETCHING FROM WIGGINS MISSISSIPPI TO GREENVILLE ALABAMA. DAMAGING STRAIGHT LINE WINDS...LARGE HAIL OR ISOLATED TORNADOES WILL BE POSSIBLE WITH SOME THE STRONGER THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. A STRONG SOUTHERLY WIND FLOW WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BECOME BETTER ORGANIZED EARLY SATURDAY IN ADVANCE OF APPROACHING COLD FRONT MOVING IN FROM THE WEST. DUE TO STRONG DYNAMIC FORCING IN THE MID TO UPPER LAYERS OF THE ATMOSPHERE COMBINED WITH GOOD VERTICAL SHEAR IN THE LOWERS LEVELS THE THREAT FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES CAN BE EXPECTED WITH SOME OF THE STRONGER THUNDERSTORMS SATURDAY MORNING AND EARLY SATURDAY AFTERNOON. A STRONG SOUTHERLY WIND FLOW SATURDAY MORNING BECOMING NORTHWEST IN THE AFTERNOON AND OVERNIGHT WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER MAY BE REQUIRED THIS AFTERNOON THROUGH SATURDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 12:14 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 33 min |
| Feb 27, 1:33 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 57 min |
| Feb 27, 2:23 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 37 min |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.